# SDR TWAA0001412

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN FLOOR PANEL 25 SUPPORT RIBS CRACKED.  FABRICATED NEW FLOOR PANEL WITH NEW RIBS PER SPM 6-70-01, PAGES 2 AND 3, AND SSRM 53-00-102 PAGE 201.
